Global mild solutions of Navier-Stokes equations

Zhen Lei, Fang Hua Lin

Research output: Contribution to journalArticlepeer-review


We establish a global well-posedness of mild solutions to the three-dimensional, incompressible Navier-Stokes equations if the initial data are in the space χ-1 defined by χ-1 = {f ∈ D' (R3): R3 |ξ|-1|f̂|d ξ ≤ ∞}and if the norms of the initial data in χ-1 are bounded exactly by the viscosity coefficient μ.

Original languageEnglish (US)
Pages (from-to)1297-1304
Number of pages8
JournalCommunications on Pure and Applied Mathematics
Issue number9
StatePublished - Sep 2011

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Global mild solutions of Navier-Stokes equations'. Together they form a unique fingerprint.

Cite this